Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Feeling neuropathic pain in the feet, chronic abdominal pain. Tried prednisone, lyrica and tegritol. Any suggestions?

I have neuropathic pain in both feet. I have had it for six years. It has continued to get worse, and is almost unbearable now. I also have functional chronic abdominal pain which is almost unbearable as well. I have tried prednisone , Lyrica , tegritol, cymbalta, and other pain killers. I cannot take any narcotics. No one seems to know how to help me. I have also tried alternative medicine which has not helped either. Do you have any suggestions? Thank you.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.F.
I have got some doubts about your approach to the doctors. Whether you have consulted gastroenterologist, and orthopedic surgeon , do you have any tests done or not.
What is the location of the abdominal pain. if it is upper abdomen, may be of gastric , liver, gallbladder, or pancriatic. middle may be due to worms, or of renal origin, lower may be due to renal, urinary system, appendicitis, if female gynic problem.
If not approached a specialist so far i advise you to consult a gastroenterologist, and orthopedic surgeon, for diagnosis and treatment. You may have to get gastroscopy , U.Sscaning besides other routine tests for confermation.
Wishing for a quick and complete recovery.
Best regards.
Answered: Wed, 3 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor